# SDR SWAA2015120346698

- Difficulty date: November 24, 2015
- Submitted: December 3, 2015
- Operation: Air carrier
- Aircraft: N766SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29806
- Aircraft time: 55,964 hours, 32,686 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C25229
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME WEB CRACKED AT BS 727D, STRINGER 8L.  REPAIRED FRAME IAW EA.
